# SDR HALA20241230082

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 32,888 hours, 47,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVERY OTHER OVERHEAD EMERGENCY LIGHT IS INOP IN CABIN. REMOVED AND REPLACED EMER. LTS PER AMM 33-51-08/401. OPS CHECK OK. SECURITY CHECK OK. OK TO CONTINUE SERVICE.
